# SDR CA030423006

- Difficulty date: April 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cessna 150L
- Aircraft time: 11,739 hours
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 0432001646
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 11,809 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE RIB ASSEMBLIES ARE VERY DIFFICULT TO SEE.THE USE OF A MIRROR THROUGH THE HORIZONTAL SPAR AND RIB LIGHTNING HOLES IS THE ONLY WAY TO SEE THE CRACKS ALONG THE TABS.WE BELIEVE THE RIBS ARE CRACKING DUE TO IMPROPER GROUND HANDLING.THE PRACTICE OF PUSHING THE AIRCRAFTS TAIL DOWN BY ITS SPAR IN ORDER TO ROTATE THE AIRCRAFT IN POSITION MAY BE DAMAGING THESE RIBS. BOTH RIBS WERE REPLACED WITH NEW.THE TAIL SURFACES WERE REMOVED AND RE-INSTALLED.
